# SDR AALA202403225788

- Difficulty date: March 21, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 70,225 hours, 29,005 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: P616780
- Condition: Odor
- Location: Cabin Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CREW REPORTS LOUD NOISE AND SMELL OF ELECTRICAL SMOKE IN COCKPIT AND FORWARD FLIGHT ATTENDANTS GALLEY AREA FOUND "AVI VENT EXTC" CIRCUIT BREAKER AE2 POPPED. CIRCUIT BREAKER WILL NOT RESET. ACCOMPLISHED WORK CARD 26L00021001, REPLACED VENT BLOWER FAN (AALA202403220920), REPLACED VENT EXTRACT FAN (AALA202403225789), AND REPLACED AVIONICS VENT FILTER (AALA202403225788) PER AMM 21-26-43.
